Header menu link for other important links
X
Improved γ-δ routh approximation of interval systems using interval arithmetic
Published in IFAC Secretariat
2007
Volume: 11
   
Issue: PART 1
Pages: 412 - 417
Abstract
In γ - δ Routh approximation of interval systems, interval Routh approximant may not be robustly stable even if the original interval system is robustly stable. Thus, in this paper an improvement is proposed to the γ - δ Routh approximation for interval systems using Kharitonov polynomials such that the resulting interval Routh approximant is always robustly stable. A numerical example illustrates the procedure. © 2007 IFAC.
About the journal
JournalIFAC Proceedings Volumes (IFAC-PapersOnline)
PublisherIFAC Secretariat
ISSN14746670